| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
06/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision distance and near.The iol was exchanged with monofocal lens 2 months following the initial procedure.Clinical reason for explant was mentioned as patient dissatisfaction.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received that the iol was in good position at intended axis but still experienced residual refractive error.The patient was unable to work and couldn¿t drive.The lens was rotated to reposition toric and reduced cylinder axis on 10-jul-2024.The lens was exchanged with monofocal lens along with yag (yttrium aluminum garnett).There was no patient impact and symptoms were resolved.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).